MathSciNet Relay Station
MathSciNet bibliographic data
MR1810869 60F05 (37A50 60C05)
O'Cinneide, C. A.; Pokrovskii, A. V. Nonuniform random transformations. Ann. Appl. Probab. 10 (2000), no. 4, 1151–1181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement